# SDR UIEA2025080701106

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Grill
- Part number: 214U31271
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D GALLEY VENT FILTER AIR GRILL FOUND DAMAGED (LOUVER BROKEN) SUBJECT AIR GRILL WAS REPLACED AS PER AMM 25-32-17 REV 114, 15 JUL 2025. LOCAL FABRICATION IAW HX RI #RI-21-26-17832 REV A AND DWG P/N 214U3127.
